# SDR QMLA2013110913163

- Difficulty date: November 9, 2013
- Submitted: November 11, 2013
- Operation: Air carrier
- Aircraft: N952AM
- Make and model: Snias AS350B2
- Aircraft serial: 3574
- Aircraft time: 5,685 hours, 13,963 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 5,455 hours
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Housing
- Part number: 350A5800160001
- Condition: Cracked
- Location: Upper Fuselage
- Part time: 5,685 hours, 13,963 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION OF THE FDC INLET BARRIER FILTER SEAL,  DISCOVERED LARGE CRACK IN THE FIBERGLASS FILTER HOUSING JUST BELOW SEAL.
